Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
A two-dimensional fibre-reinforced mode-I crack problem under fractional order theory of thermoelasticity 期刊论文
Authors:  Ma, Yongbin;  Liu, Zequan;  He, Tianhu
Favorite  |  View/Download:23/0  |  Submit date:2020/06/02
A generalized thermoelastic problem with nonlocal effect and memory-dependent derivative 期刊论文
Lixue Xuebao/Chinese Journal of Theoretical and Applied Mechanics, 2018, 卷号: 50, 期号: 3, 页码: 508-516
Authors:  Zhang, Pei;  He, Tianhu
Favorite  |  View/Download:2/0  |  Submit date:2020/11/14
Two-dimensional electromagneto-thermoelastic coupled problem under fractional order theory of thermoelasticity 期刊论文
JOURNAL OF THERMAL STRESSES, 2018, 卷号: 41, 期号: 5, 页码: 645-657
Authors:  Ma, Yongbin;  Liu, Zequan;  He, Tianhu
Favorite  |  View/Download:6/0  |  Submit date:2019/11/15
Dynamic response of an infinite medium with a spherical cavity on temperature-dependent properties subjected to a thermal shock under fractional-order theory of thermoelasticity 期刊论文
JOURNAL OF THERMAL STRESSES, 2018, 卷号: 41, 期号: 3, 页码: 302-312
Authors:  Ma, Yong-bin;  Peng, Wei
Favorite  |  View/Download:3/0  |  Submit date:2019/11/15
Analysis on fractional-order generalized thermoelastic problem for ideal adhesion sandwich plate under thermal shock 期刊论文
Dongnan Daxue Xuebao (Ziran Kexue Ban)/Journal of Southeast University (Natural Science Edition), 2017, 卷号: 47, 期号: 1, 页码: 130-136
Authors:  Xu, Yeshou;  Xu, Zhaodong;  He, Tianhu;  Chen, Jinxiang;  Zhang, Yongsheng
Favorite  |  View/Download:11/0  |  Submit date:2020/11/14
Thermal shock dynamic response of an infinite body with a spherical cavity under fractional order theory of thermoelasticty 期刊论文
Gongcheng Lixue/Engineering Mechanics, 2016, 卷号: 33, 期号: 7, 页码: 31-38
Authors:  Ma, Yong-Bin;  He, Tian-Hu
Favorite  |  View/Download:0/0  |  Submit date:2020/11/14
Investigation on a two-dimensional generalized thermal shock problem with temperature-dependent properties 期刊论文
Computers, Materials and Continua, 2015, 卷号: 47, 期号: 1, 页码: 15-29
Authors:  He, Tianhu;  Ma, Yongbin;  Shi, Shuanhu
Favorite  |  View/Download:2/0  |  Submit date:2020/11/14
Normal mode analysis to a two-dimensional generalized electromagnetothermoelastic problem with diffusion 期刊论文
Journal of Thermal Stresses, 2014, 卷号: 37, 期号: 10, 页码: 1244-1263
Authors:  He, Tianhu;  Li, Chenlin
Favorite  |  View/Download:1/0  |  Submit date:2020/11/14
Effect of temperature-dependent properties on thermoelastic problems with thermal relaxations 期刊论文
Acta Mechanica Solida Sinica, 2014, 卷号: 27, 期号: 4, 页码: 412-419
Authors:  Shi, Shuanhu;  He, Tianhu
Favorite  |  View/Download:0/0  |  Submit date:2020/11/14
Finite element method to generalized thermoelastic problems with temperature-dependent properties 期刊论文
Journal of Applied Sciences, 2013, 卷号: 13, 期号: 12, 页码: 2156-2160
Authors:  He, Tianhu;  Rao, Tao;  Shi, Shuanhu;  Li, Huimin;  Ma, Yongbin
Favorite  |  View/Download:2/0  |  Submit date:2020/11/14